Do you think it's dehydration that is causing the headache? I mean since your bowels need plenty of h2o to function regularly, and alli basically is over-stimulating them....it might mean any taking alli should stay right on top of the water consumption. Or maybe even too much water if you drink a lot?
Just throwing some ideas out there since I might end up taking alli, not so much for extra weight loss so much as a behavioral tool. I forgot to ask my Dr about what he thought since my appt was last minute. (nasty period problems, ugh. He was thrilled about my loss so far though.)
Not to be too nosey but since you wake up at night to pee, have you been tested for diabetes just in case? I know that can be a symptom. (feel free to tell me to bug off, but I'm diabetic and nosey)
I just finished lurking on the alli board and it seems that there are a lot of women who didn't bother to educate themselves very well. There are also some mentions of doubling the doses.
That's kind of disturbing. Then again, there are a few ladies who have taken it before when it was RX and they have good advice.
I'm really interested in the fact that you don't feel hungry. I wonder why that is and will a lot of us be like that if we take it? I'd love to control my hunger at times.